# SDR AALA016043

- Difficulty date: April 10, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 3812761
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - AFTER LANDING STARTING APU CABIN FILLED WITH SMOKE, LIGHT IN COLOER AND NOT HEAVY.  REPLACED SOCKS.  OLD SOCKS WERE DAMP, NOT WET.  INSTALLED TES9220 AND TES9338.  REQS BURN OUT OF LT PACKS AND REPLACEMENT OF SOCKS AFTER BURN OUT SEE MM 21-20-02.  PERFORMED PACK BUR PER MM WITH ENGINES ONLY.  NO SMOKE PRESENT.  WITH APU AIR, HEAVY SMOKE.  BELIEVE FLUID IN APU LINES, REQUIRES FURTHER TROUBLE SHOOTING.  NEED TO PLACARD APU INOPERATIVE.  APU IS CONTAMINATED, OTHERWISE OPS CHECK OK.  OK FOR SERVICE.  (M)
